# SDR QXEA2011100700815

- Difficulty date: September 8, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 25,295 hours, 26,512 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORROSION AT STA X-39.0 TO X70-5 RT SIDE.  FOUND BLEND BEYOND LIMITS.  REMOVED DAMAGED SECTION OF SEAT TRACK AND REPLACED WITH NEW SERVICEABLE SEAT TRACK IAW SRM 51-21-10-02-01, 51-25-10-02-01, 51-25-05-02-01, 51-42-05-02-01, 51-42-45-02-01 AND 51-40-15-02-01.
